Please use this identifier to cite or link to this item:
Title: On the special ideals in KKalgebras
Authors: Asawasamrit, S. 
Sudprasert, A. 
Keywords: Aideal;Ideal;KKalgebras;Pideal;QWideal
Issue Date: 2013
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: S. Asawasamrit, A. Sudprasert (2013) On the special ideals in KKalgebras. International Journal of Pure and Applied Mathematics Vol.82 No.4, 605-613.
Abstract: In this paper, we define the notions of qideal, aideal and pideal in KKalgebras.We give several characterizations and the extensive theorems for the qideal,aideal and pideal.
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
80.pdf105.74 kBAdobe PDFThumbnail
Show full item record Recommend this item

Page view(s)

checked on Jul 11, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.